MathSciNet Relay Station
MathSciNet bibliographic data
MR935103 (89f:46002) 46A05 (46C99 46M05)
Castillo, Jesús M. F. Sums and products of Hilbert spaces. Proc. Amer. Math. Soc. 105 (1989), no. 2, 362–366.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement